# SDR CA010726034

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,951 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Plate
- Part number: 350A33212900
- Condition: Worn
- Location: Tail Rotor
- Component: T/R Spider, 350A33200403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLACK PAINT INDEX MARKS MISALIGNED AND OUTBAOARD SPACER FREE TO ROTAT. UNIT IS POST MOD 07-6554 PART 2.B.3 AND POST MOD 07-6551. RECEIVED IN SHOP, DOUBLE LOCKING OF NUT VERIFIED ALL VISIBLE ELEMENTS INBOARD OF BEARING FELT TIGHT AND SECURE, NUT UNLOCKED AND TORQUE APPLIED. NUT ROTATED 30 DEGREES PRIOR TO ACHIEVING MINIMUM TORQUE LOAD. UNIT DISASSEMBLED, ALL SPACERS AND BEARING INNER RACE EXHIBITED SIGNS OF ROTATION. BEARING INNER RACE HAS WORN THROUGH THE D148 VARISH AND INTO PARENT MATERIAL OF ROTATING PLATE (350A33-2129-00).
